# SDR HNAA2013061700349

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,065 hours, 51,791 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 85520201001
- Condition: Corroded
- Location: Tab Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBD SPRING TAB BEARING FITTING HAS LIGHT COROSION.  R & R SRING TAB BEARING FITTING ON RT ELEVATOR IAW SRM 51-42-45 AND SRM 51-42-05.
